# SDR A6WA200340163

- Difficulty date: November 11, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 12,343 hours, 9,826 cycles
- Engine: Ge CF34*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FUSELAGE SKIN AT FS409 AND 48 STRINGER 23R HAS LIGHTNING DAMAGE WITH A TEMPORARY REPAIR IAW MFG REO 601R-53-00-084 REV A.  REMOVED TEMPORARY REPAIR, CUT OUT DAMAGED SECTION OF FUSELAGE SKIN, FABRICATED REPAIR DOUBLER FROM 2024-T42 .063 INCH PO NR 169562 AND INSTALLED IAW CRJ200 SRM 53-00-31 REPAIR NR 1 AND WVAC EO 601R-53-4381.
